MAUDE Adverse Event Report: NUVASIVE, INC. COROENT XLR STANDALONE SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR

NUVASIVE, INC. COROENT XLR STANDALONE SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Model Number 8594520
Medical Device Problem Codes Patient-Device Incompatibility (2682); Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned for investigation as it remains in-situ.No x-ray films were provided to confirm the reported event.Potential adverse events and complications "as with any major surgical procedures, there are risks involved in orthopedic surgery.Infrequent operative and postoperative complications that may result in the need for additional surgeries include: loss of sensory and/or motor function." "potential risks identified with the use of this system, which may require additional surgery, include: bending, fracture or loosening of implant component(s) pain, discomfort or abnormal sensations due to the presence of the device." product remains in-situ.
 
Event or Problem Description
Patient reported a potential metal sensitivity following implantation of a single-level brigade interbody device with coroent xlr-f screws.As per patient on (b)(6) 2016, a follow up visit noted loosening of screws with indication of fusion.Patient underwent a procedure on (b)(6) 2017 where supplemental fixation was described.

Brand Name
COROENT XLR STANDALONE SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk blvd
san diego CA 92121
MDR Report Key6886270
Report Number2031966-2017-00115
Device Sequence Number10886529
Product Code OVD
UDI-Device Identifier00887517322685
UDI-Public00887517322685
Combination Product (Y/N)N
PMA/510(K) Number
K100043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 09/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number8594520
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2017
Initial Report FDA Received Date09/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1